# SDR ASMF200703008

- Difficulty date: March 27, 2007
- Submitted: March 31, 2007
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 48,168 hours, 28,421 cycles
- Engine: Pwa JT8D219
- Engine time: 43,316 hours, 26,233 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 716781
- Condition: Overspeed
- Location: Left
- Part time: 43,316 hours, 26,233 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 77 KNOTS DUE TO LT ENGINE REACHED ONLY 1.6 EPR WITH N1 104 PERCENT.  AIRCRAFT WAS SENT TO THE HANGAR AND ENGINE WAS REMOVED AND SENT TO THE SHOP. THE NRC A0111096 WAS ISSUED TO CHECK ENGINE PT2 AND PT7 LINES AND MANIFOLD BY LEAKS IAW MM 72-00-03, DETECTING A PT7 LINE LEAKING AND DELAMINATED, SO IT WAS REPLACED. ENGINE OVERSPEED AND OPERATIONAL TESTS WERE PERFORMED IAW MM 72-00-00 PAGE 516 PARAGRAPH 2H (3)(D), DETERMINING REPLACEMENT OF C1 IAW MM 72-00-00 AND MPCM 71-00-01, TESTED CORRECT. ADDITIONALLY, CHIP DETECTORS, EXHAUST PRESSURE PROBES, THROTTLE ADJUSTMENT AND ENGINE TRIM WERE PERFORMED IAW MM 77-11-04, 76-00-00 AND 71-00-00, ALL CORRECT. AS A PRECAUTIONARY ACTION, LT EPR TRAN
